# SDR EIAA20120822063

- Difficulty date: August 10, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 113,372 hours, 26,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT APPROX BS 1620 BETWEEN STRINGERS 4L AND 5L FOUND DAMAGED.  REMOVED DAMAGE IAW SRM 53-30-01, FOUND REMAINING MATERIAL AFTER BLENDING OUT OF LIMITS IAW SRM 53-30-01.  CUT OUT DAMAGE IAW SRM 53-30-03 FIG. 01.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-30-03- FIG 01.  ALODINED AND PRIMED IAW SRM 51-10-02 AND SOPM 20-44-04.  INSTALLED REPAIR IAW SRM 53-30-03 FIG 01.
